Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 191, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 14, 2018, 6:43 AM EST for 4 counties in Georgia. It took effect at Dec 14, 2018, 1:58 PM EST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2018, 6:43 AM EST (11:43 UTC)
- In effect from
- Dec 14, 2018, 1:58 PM EST
- Expired
- Dec 16, 2018, 7:00 AM EST
- In force
- 41 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Dublin (DBNG1).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
813
WGUS42 KFFC 141143
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
643 AM EST Fri Dec 14 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC167-175-303-319-150141-
/O.NEW.KFFC.FL.W.0191.181214T2100Z-181216T1200Z/
/DBNG1.1.ER.181214T2100Z.181215T0600Z.181216T0600Z.NO/
643 AM EST Fri Dec 14 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Dublin.
* From this afternoon until Sunday morning.
* At 5 AM Friday the stage was 20.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 21.2 feet by tomorrow morning.The river
will fall below flood stage by early Sunday morning.
* At 21.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
* This crest compares to a previous crest of 21.1 feet on Apr 24 1969.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$6 follow-up statements
509
WGUS82 KFFC 141908
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
208 PM EST Fri Dec 14 2018
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Coosa River near Plant Hammond affecting Floyd County
GAC115-150908-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181209T2322Z.181211T1200Z.000000T0000Z.NO/
208 PM EST Fri Dec 14 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Friday the stage was 572.0 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC167-303-319-150908-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181217T0000Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T1800Z.NO/
208 PM EST Fri Dec 14 2018
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Sunday evening.
* At 145 PM Friday the stage was 19.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by Sunday
evening.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-150908-
/O.EXT.KFFC.FL.W.0191.181214T1858Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0600Z.181216T0600Z.NO/
208 PM EST Fri Dec 14 2018
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Dublin.
* Until Sunday morning.
* At 145 PM Friday the stage was 21.2 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 21 feet.
* The river will continue rising to near 21.3 feet by after 12 AM
Saturday. The river will fall below flood stage early Sunday
morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$897
WGUS82 KFFC 150218
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
918 PM EST Fri Dec 14 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC091-271-315-151617-
/O.EXT.KFFC.FL.W.0192.181215T2000Z-000000T0000Z/
/ABBG1.1.ER.181215T2000Z.181218T0000Z.000000T0000Z.NO/
918 PM EST Fri Dec 14 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* From tomorrow afternoon until further notice.
* At 8 PM Friday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow afternoon and
continue to rise to near 13.1 feet by Tuesday early afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-151617-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181216T0600Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0000Z.NO/
918 PM EST Fri Dec 14 2018
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Oconee River near Oconee.
* Until late Saturday night.
* At 9 PM Friday the stage was 18.7 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tomorrow
evening.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-151617-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0600Z.181216T0600Z.NO/
918 PM EST Fri Dec 14 2018
The Flood Warning continues for
The Oconee River near Dublin.
* Until Sunday morning.
* At 8 PM Friday the stage was 21.5 feet...and slowly rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue rising to near 21.6 feet by after midnight
tomorrow. The river will fall below flood stage early Sunday
morning.
* At 22 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$754
WGUS82 KFFC 150954
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
454 AM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC091-271-315-152354-
/O.CON.KFFC.FL.W.0192.181215T2000Z-000000T0000Z/
/ABBG1.1.ER.181215T2000Z.181218T0000Z.000000T0000Z.NO/
454 AM EST Sat Dec 15 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From late this afternoon until further notice.
* At 3 AM Saturday the stage was 11.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 13.1 feet by Tuesday early afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-152354-
/O.CON.KFFC.FL.W.0187.000000T0000Z-181216T0600Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0000Z.NO/
454 AM EST Sat Dec 15 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until late this afternoon.
* At 4 AM Saturday the stage was 18.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 18.0 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-152354-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
454 AM EST Sat Dec 15 2018
The Flood Warning continues for
The Oconee River near Dublin.
* Until Sunday morning.
* At 3 AM Saturday the stage was 21.5 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* The river will remain steady this morning, then fall to below
flood stage by after midnight tonight.
* At 22.0 feet...Minor flooding continues in the woodlands and
natural flood plain along the river upstream and downstream from
the gage on U.S. Highway 80. Portions of some dirt river access
roads will begin to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$914
WGUS82 KFFC 151620
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1120 AM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC091-271-315-160619-
/O.EXT.KFFC.FL.W.0192.181215T1800Z-000000T0000Z/
/ABBG1.1.ER.181215T1800Z.181218T1800Z.000000T0000Z.NO/
1120 AM EST Sat Dec 15 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 1045 AM Saturday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 13.4 feet by Tuesday early afternoon. Additional
rises are possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-160619-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181216T1000Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0400Z.NO/
1120 AM EST Sat Dec 15 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Oconee River near Oconee.
* Until late tonight.
* At 1045 AM Saturday the stage was 17.7 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tonight.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-160619-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
1120 AM EST Sat Dec 15 2018
The Flood Warning continues for
The Oconee River near Dublin.
* Until Sunday morning.
* At 1045 AM Saturday the stage was 21.4 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by Sunday
early morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$624
WGUS82 KFFC 160157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 PM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
GAC093-161556-
/O.CON.KFFC.FL.W.0193.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.181215T1335Z.181215T2145Z.000000T0000Z.NO/
857 PM EST Sat Dec 15 2018
The Flood Warning continues for
The Turkey Creek near Byromville.
* Until further notice.
* At 8 PM Saturday the stage was 10.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$
GAC091-271-315-161556-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0000Z.000000T0000Z.NO/
857 PM EST Sat Dec 15 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Saturday the stage was 12.2 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13.1 feet by Wednesday
evening then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-175-303-319-161200-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
857 PM EST Sat Dec 15 2018
The Flood Warning continues for
The Oconee River near Dublin.
* Until Sunday morning.
* At 8 PM Saturday the stage was 21.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the river upstream and
downstream from the gage on U.S. Highway 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$812
WGUS82 KFFC 160612
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
112 AM EST Sun Dec 16 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Turkey Creek near Byromville affecting Dooly County
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-162011-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0000Z.000000T0000Z.NO/
112 AM EST Sun Dec 16 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 12 AM Sunday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.1 feet by Monday afternoon
and remain steady through the week.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-175-303-319-160642-
/O.CAN.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0400Z.NO/
112 AM EST Sun Dec 16 2018
The Flood Warning is cancelled for
The Oconee River near Dublin.
* This takes effect immediately.
* At 12 AM Sunday the stage was 20.9 feet...and falling.
* Flood stage is 21.0 feet.
* The river will continue to fall.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC093-160642-
/O.CAN.KFFC.FL.W.0193.000000T0000Z-181216T0612Z/
/BVLG1.1.ER.181215T1335Z.181215T2145Z.181216T0507Z.NO/
112 AM EST Sun Dec 16 2018
The Flood Warning is cancelled for
The Turkey Creek near Byromville.
* This takes effect immediately.
* At 12 AM Sunday the stage was 9.9 feet...and falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 14, 6:40 AM EST, 3 minutes earlier.
Area forecast discussion, Dec 14, 6:40 AM EST, 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 640 AM EST Fri Dec 14 2018 .PREV DISCUSSION... /Issued 326 AM EST Fri Dec 14 2018/ SHORT TERM /Today through Saturday/... Only forecast concerns are will there be any convection, heavy rain, flooding. Large, cutoff, nearly barotropic upper low located over east TX this morning. 00Z and other recent guidance in good agreement on lifting this low northeast over MS into eastern TN thru the Sat. The area of largest ascent east of the low will be over GA today with widespread and substantial rainfall, but nothing too heavy. Model and WPC QPF continues to keep storm total amounts under 1.5 inches. While soil conditions and streamflows in middle GA are quite high, based on PW, vertical motion and QPF does not appear there will be sufficiently high total rainfall or rain rates to warrant any flood watches for this event. With upper low nearly vertically stacked (i.e. barotropic), will be hard to see favorably alignment of warm/moist low levels and cool/dry upper levels and thus much instability. MLCAPE highest today and this evening over westcentral GA with values perhaps reaching 250 J/kg. Model consensus on this is quite low however. Have added SChc Thunder to Wx grids only for westcentral and middle GA through midnight tonight. No chc for even strong storms in this setup. As upper low moves just northwest of the state, dry slot will push in, clearing out most precip but keep skies low overcast with some drizzle and fog around. Does not appear we will need a dense fog advisory, but will need to be watched. SNELSON LONG TERM /Saturday Night through Thursday/... A few lingering showers across north GA Saturday night as the H5 upper low moves away from the CWA. Dry and stable conditions will begin Sunday and continue through mid week. The ECMWF has been consistent with a midweek system bringing a chance of rain back into the CWA by Thursday. The GFS, while previously being the drier model, is coming around to more of a ECMWF solution, although timing and moisture depth differences remain. Will continue with slight chance pops for the end of the long term. Temperatures through the long term will be near seasonal norms. 17 && .AVIATION... 12Z Update... IFR/LIFR cigs and IFR vsbys will persist today and tonight with light rain and drizzle. TSRA not expected. Sfc winds will remain E 8-12kts with some gusts possible this morning before weakening to 5-8kts after 00Z. Improvement to cigs/vsbys expected after 12Z Sat. //ATL Confidence...12Z Update... Medium confidence all cig/vsby IFR/LIFR timing today/tonight. High confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 50 47 57 42 / 100 90 50 10 Atlanta 53 48 53 44 / 100 80 40 10 Blairsville 51 47 52 39 / 90 80 60 30 Cartersville 53 48 53 42 / 90 80 40 20 Columbus 65 51 57 46 / 100 70 30 10 Gainesville 49 46 53 43 / 100 90 50 10 Macon 63 54 61 44 / 100 80 40 10 Rome 55 48 53 42 / 90 80 50 20 Peachtree City 56 49 54 42 / 100 80 30 10 Vidalia 67 58 66 46 / 100 90 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....17 AVIATION...SNELSON
Hazardous weather outlook, Dec 14, 3:09 AM EST, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 309 AM EST Fri Dec 14 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 309 AM EST Fri Dec 14 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. A few thunderstorms are possible this afternoon and evening across central Georgia. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 1:54 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Houston | 21 min |
| Dec 14, 1:57 PM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 32 days |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.